# SDR SWIA2020061051071

- Difficulty date: April 27, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: R Twing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OBD FLAP OBD HINGE BOX FWD ATTACHMENT FITTING HAS 2 FWD MOUNTING BOLTS/WASHERS CORRODED.  (C-CHECK) RO 4/24/2020 REMOVED LIGHT SURFACE CORROSION FROM RT WING OBD HINGE BOX FWD ATTACHMENT FITTING 2 FWD BOLTS/WASHERS REF SRM TASK.
